# SDR TWAA0003601

- Difficulty date: March 5, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 51,554 hours, 26,932 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 5910050
- Part serial: 30291
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHITE SMOKE IN COCKPIT ON CLIMB-OUT.  REPLACE LEFT PAC COALESCER BAG CONTAMINATED WITH OIL.  PLACCARDED APU INOP.  AC05 12-21-99 DFW.
